# SDR COMA9660185

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Rt Engne
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE THRUST REVERSER UNLOCKED MESSAGE ON EICAS.  SECURED THRUST REVERSER CLOSED AND TRANSFERRED TO DEFERRED MAINTENANCE LIST.
